# SDR DALA2022121908166

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38690
- Aircraft time: 31,669 hours, 10,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2541236) DURING INSPECTION FOUND CORROSION ON TOP OF MAIN CABIN FLOOR BEAM BS 294.5 APROX RBL.10.5 DOT 129-109. REPAIRED FLOORBEAM PER B737-900ER SRM 53-10-51-2R PROCEDURE 16.
